Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 138, NWS Birmingham, AL

June 15, 2017Elmore County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 15, 2017, 4:50 PM CDT for Elmore County, Alabama. It was in force for 55 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2017, 4:50 PM CDT (21:50 UTC)
Expired
Jun 15, 2017, 5:45 PM CDT
In force
55 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Elmore County, AL

The radar

The Maxwell AFB radar (KMXX), 31 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:02 PM CDTTSTM WND DMG2 Nnw Dexter, ALTREE ON ROAD AT GRIER RD. & OLD GRIER RD.
Jun 15, 5:04 PM CDTTSTM WND DMG3 Nne Eclectic, ALPOWER LINES DOWN.
Jun 15, 5:07 PM CDTTSTM WND DMG4 Ese Eclectic, ALA LOT OF ADDITIONAL REPORTS OF DOWNED TREES AND POWER LINES/POLES ACROSS THE COUNTY.
Jun 15, 5:08 PM CDTTSTM WND DMG1 Nne Dexter, ALSMALL TREE DOWN ON ROAD AT THE INTERSECTION OF BALM RD. & MT. ZION RD.
Jun 15, 5:10 PM CDTTSTM WND DMG5 E Claud, AL*** 1 INJ *** A CINDER BLOCK WALL FELL ONTO A WOMAN. SHE WAS INJURED AND TAKEN TO THE HOSPITAL.
Jun 15, 5:13 PM CDTTSTM WND DMG3 E Titus, ALTREE IN ROAD AT THE INTERSECTION OF BUYCK RD. AND JACKSON TRACE RD.
Jun 15, 5:14 PM CDTTSTM WND DMGHoltville, ALPOWER LINES DOWN AT HOLTVILLE HIGH SCHOOL.
Jun 15, 5:15 PM CDTTSTM WND DMG5 E Claud, ALSHED BLOWN DOWN NEAR FRIENDSHIP COMMUNITY.
Jun 15, 5:21 PM CDTTSTM WND DMG5 Se Eclectic, ALTREE DOWN LONG NEMAN ROAD NEAR TALLASSEE. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:43 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

519 
WUUS54 KBMX 152150
SVRBMX
ALC051-152245-
/O.NEW.KBMX.SV.W.0138.170615T2150Z-170615T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
450 PM CDT THU JUN 15 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Elmore County in east central Alabama...

* Until 545 PM CDT

* At 450 PM CDT, a severe thunderstorm was located over Titus, or 12
  miles west of Equality, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Prattville, Millbrook, Wetumpka, Tallassee, Elmore, Coosada,
  Deatsville, Eclectic, Santuck, Titus, Emerald Mountain, Welona, Ten
  Cedar Estates, Dexter, Martin Lake At Kowaliga, Weoka Mills, Jordan
  Lake, Blue Ridge, Wetumpka Municipal Airport and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8619 3245 8618 3250 8626 3247 8629
      3249 8631 3241 8631 3243 8635 3241 8641
      3275 8641 3277 8634 3275 8597 3277 8596
      3275 8588 3268 8591 3249 8589 3248 8585
      3245 8589 3245 8599 3243 8599 3241 8605
TIME...MOT...LOC 2150Z 304DEG 39KT 3273 8630 

HAIL...0.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
666 
WWUS54 KBMX 152209
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
509 PM CDT THU JUN 15 2017

ALC051-152245-
/O.CON.KBMX.SV.W.0138.000000T0000Z-170615T2245Z/
Elmore AL-
509 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ELMORE COUNTY...

At 509 PM CDT, a severe thunderstorm was located over Eclectic, or 8
miles northeast of Wetumpka, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and penny size hail. These storms have a 
         history of blowing down trees. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Prattville, Millbrook, Wetumpka, Tallassee, Elmore, Coosada,
Deatsville, Eclectic, Santuck, Titus, Emerald Mountain, Welona, Ten
Cedar Estates, Dexter, Martin Lake At Kowaliga, Weoka Mills, Jordan
Lake, Blue Ridge, Wetumpka Municipal Airport and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8619 3245 8618 3250 8626 3247 8629
      3249 8631 3241 8631 3243 8635 3241 8641
      3275 8641 3277 8634 3275 8597 3277 8596
      3275 8588 3268 8591 3249 8589 3248 8585
      3245 8589 3245 8599 3243 8599 3241 8605
TIME...MOT...LOC 2209Z 303DEG 40KT 3261 8607 

HAIL...0.75IN
WIND...60MPH
 
$$

89^GSatterwhite
274 
WWUS54 KBMX 152225
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
525 PM CDT THU JUN 15 2017

ALC051-152245-
/O.CON.KBMX.SV.W.0138.000000T0000Z-170615T2245Z/
Elmore AL-
525 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN ELMORE COUNTY...

At 524 PM CDT, a severe thunderstorm was located over Tallassee,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts. Trees have been blown down by this storm.

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wetumpka, Tallassee, Eclectic, Emerald Mountain, Santuck, Blue Ridge,
Martin Lake At Kowaliga, Dexter, Ware, Claud and Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8619 3245 8618 3248 8622 3275 8610
      3275 8597 3277 8596 3275 8588 3268 8591
      3249 8589 3248 8585 3245 8589 3245 8599
      3243 8599 3241 8605
TIME...MOT...LOC 2224Z 302DEG 34KT 3253 8593 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
449 
WWUS54 KBMX 152233
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
533 PM CDT THU JUN 15 2017

ALC051-152245-
/O.CON.KBMX.SV.W.0138.000000T0000Z-170615T2245Z/
Elmore AL-
533 PM CDT THU JUN 15 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN ELMORE COUNTY...

At 532 PM CDT, a severe thunderstorm was located near Tysonville, or
7 miles northwest of Milstead, moving southeast at 30 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Wetumpka, Tallassee, Eclectic, Emerald Mountain, Blue Ridge, Ware and
Claud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3243 8619 3245 8618 3248 8622 3259 8616
      3264 8597 3266 8591 3249 8589 3248 8585
      3245 8589 3245 8599 3243 8599 3241 8605
TIME...MOT...LOC 2232Z 313DEG 25KT 3249 8601 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:14 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 15, 3:14 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
314 PM CDT Thu Jun 15 2017

.SHORT TERM...
Through Tonight.

An active outflow boundary has pushed into north Alabama this
afternoon. Very unstable air ahead of the boundary has triggered
strong to severe thunderstorms along the leading edge of the
boundary. This outflow boundary will continue to track southeast
with widespread showers and thunderstorms through the early
evening hours. A large area of light to moderate rain extends well
north of the main convective line, so rain will continue well
into the evening across north central Alabama. Expect most of the
rain will dissipate by midnight.

58/rose

.LONG TERM...
Friday through Wednesday.

A weak 500 mb trough is expected to persist across much of the
Southeast CONUS through the weekend. This pattern will favor
scattered to perhaps numerous showers and storms each day mainly
driven by daytime heating. A front should approach from the north
on Monday as a strong upper trough takes shape over Southeast
Canada and the Great Lakes. The front is expected to lose its
upper-level support and move slowly across the forecast area,
serving as a focus for convection on Monday and Tuesday. Rain
chances across our northern areas may decrease for Tuesday into
Wednesday as drier air and weak high pressure moves into the
Tennessee Valley behind the front.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

A very moist and unstable air mass will result in sct-nmrs showers
and tstms across central Alabama this afternoon and early
evening. The most organized activity will be along and north of
I-20. An outflow boundary currently across northeast Mississippi
will track southeast and into northwest Alabama early this
afternoon, likely reaching the I-20 corridor by 20-21z. The storms
will produce frequent lightning, vsbys blo 3 miles, and wind
gusts of 30-40 mph. South of I-20, the activity will be less
organized, but still capable of producing the same hazards as
listed above. The convective activity should weaken and mostly
dissipate by 01z. Low clouds and fog could impact KMGM and KTOI
between 10z and 14z.

58/rose

&&

.FIRE WEATHER...

Scattered showers and storms are expected through the next
several days with a moist airmass in place. The best chance of
rain will occur during the afternoon and early evening hours.
There are no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  88  69  88  70 /  50  40  30  50  20
Anniston    69  88  70  87  70 /  60  40  30  50  20
Birmingham  72  88  72  88  73 /  50  40  30  50  20
Tuscaloosa  71  89  72  89  73 /  50  50  30  40  20
Calera      72  88  71  88  72 /  60  50  30  50  20
Auburn      71  86  71  85  71 /  50  60  40  50  20
Montgomery  74  89  73  89  73 /  50  60  40  50  20
Troy        70  87  71  87  71 /  40  60  40  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 15, 8:10 AM CDT, 8 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
810 AM CDT Thu Jun 15 2017

ALZ011>015-017>050-161615-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
810 AM CDT Thu Jun 15 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a threat for severe weather between 1 and 9 PM this afternoon
and evening across all of Central Alabama. The primary threat will
be damaging straight line winds. The best chance for severe storms
will be along and north of I-20.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon and evening.

In the hours before

Local storm report, Jun 15, 4:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 W CHESTERFIELD        34.45N 85.55W
06/15/2017                   CHEROKEE           AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED ALONG COUNTY ROAD
            103.

&&
Local storm report, Jun 15, 4:33 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     2 E CHEAHA STATE PARK   33.48N 85.77W
06/15/2017                   CLAY               AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&
Local storm report, Jun 15, 4:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     2 W CHESTERFIELD        34.45N 85.55W
06/15/2017                   CHEROKEE           AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED ALONG COUNTY ROAD
            103.

&&
Local storm report, Jun 15, 4:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
439 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     ASHLAND                 33.27N 85.84W
06/15/2017                   CLAY               AL   911 CALL CENTER

            POWER LINES DOWN.

&&
Local storm report, Jun 15, 4:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     1 S OAK MOUNTAIN AMPHIT 33.32N 86.78W
06/15/2017                   SHELBY             AL   NWS EMPLOYEE

            SEVERAL TREES DOWN AND SNAPPED. POWER
            OUTAGES REPORTED.

&&
Local storm report, Jun 15, 4:47 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
447 PM CDT THU JUN 15 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     BESSEMER                33.41N 86.96W
06/15/2017                   JEFFERSON          AL   BROADCAST MEDIA

            ROOF BLOWN OFF CANADA AUTO SALES BUILDING IN
            BESSEMER.

0315 PM     TSTM WND DMG     2 W CHESTERFIELD        34.45N 85.55W
06/15/2017                   CHEROKEE           AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED ALONG COUNTY ROAD
            103.

0320 PM     TSTM WND DMG     1 SW REECE CITY         34.07N 86.04W
06/15/2017                   ETOWAH             AL   EMERGENCY MNGR

            TWO TREES UPROOTED.

0323 PM     TSTM WND DMG     1 S OAK MOUNTAIN AMPHIT 33.32N 86.78W
06/15/2017                   SHELBY             AL   NWS EMPLOYEE

            SEVERAL TREES DOWN AND SNAPPED. POWER
            OUTAGES REPORTED.

0325 PM     TSTM WND DMG     2 ENE REAVES            33.98N 85.76W
06/15/2017                   ETOWAH             AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED.

0349 PM     HAIL             3 N AUTAUGA COUNTY AIRP 32.47N 86.52W
06/15/2017  E0.88 INCH       AUTAUGA            AL   EMERGENCY MNGR

0353 PM     HAIL             MOUNTAIN BROOK          33.50N 86.75W
06/15/2017  E0.75 INCH       JEFFERSON          AL   EMERGENCY MNGR

0356 PM     TSTM WND DMG     RIVERSIDE               33.61N 86.20W
06/15/2017                   ST. CLAIR          AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED IN THE RIVERSIDE
            COMMUNITY.

0358 PM     TSTM WND DMG     2 E CAMP BRANCH         33.21N 86.73W
06/15/2017                   SHELBY             AL   EMERGENCY MNGR

            SEVERAL TREES UPROOTED ALONG COUNTY ROAD 26.

0432 PM     TSTM WND DMG     2 E CHEAHA STATE PARK   33.48N 85.77W
06/15/2017                   CLAY               AL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

0435 PM     TSTM WND DMG     ASHLAND                 33.27N 85.84W
06/15/2017                   CLAY               AL   911 CALL CENTER

            POWER LINES DOWN.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:22 PM CDTSpecial Weather StatementBMXLamar38 min
Jun 15, 12:44 PM CDTSpecial Weather StatementBMXChilton46 min
Jun 15, 1:00 PM CDTSpecial Weather StatementBMXPickens45 min
Jun 15, 1:09 PM CDTSpecial Weather StatementBMXMarion36 min
Jun 15, 1:30 PM CDTSpecial Weather StatementBMXLamar30 min
Jun 15, 1:42 PM CDTSpecial Weather StatementBMXFayette, Walker, Winston63 min
Jun 15, 1:49 PM CDTSpecial Weather StatementBMXMarion56 min
Jun 15, 2:27 PM CDTSpecial Weather StatementBMXGreene, Tuscaloosa48 min
Jun 15, 2:33 PM CDTSpecial Weather StatementBMXBlount, Etowah42 min
Jun 15, 2:35 PM CDTSpecial Weather StatementBMXJefferson70 min
Jun 15, 2:47 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah, Jefferson, St. Clair28 min
Jun 15, 3:04 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Dallas, Perry, Shelby56 min
Jun 15, 3:08 PM CDTSevere Thunderstorm WarningBMXCherokee52 min
Jun 15, 3:15 PM CDTSevere Thunderstorm WarningBMXBibb, Calhoun, Chilton, Coosa, Etowah, Jefferson and 3 more60 min
Jun 15, 3:16 PM CDTSevere Thunderstorm WarningBMXPickens44 min
Jun 15, 3:45 PM CDTSpecial Weather StatementBMXTuscaloosa30 min
Jun 15, 4:00 PM CDTSpecial Weather StatementBMXRussell45 min
Jun 15, 4:02 PM CDTSpecial Weather StatementBMXAutauga43 min
Jun 15, 4:12 PM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Coosa, Randolph, Tallapoosa78 min
Jun 15, 5:01 PM CDTSpecial Weather StatementBMXBullock, Macon44 min
Jun 15, 5:16 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon74 min
Jun 15, 5:52 PM CDTSpecial Weather StatementBMXBullock53 min
Jun 15, 6:26 PM CDTAreal Flood WarningBMXBullock, Macon3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.